# SDR 2005FA0001043

- Difficulty date: July 18, 2005
- Submitted: July 26, 2005
- Operation: General aviation
- Aircraft: N3695Y
- Make and model: Cessna 210C
- Aircraft serial: 21058195
- Engine: Cont IO470*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: EA1614
- Part serial: 323
- Condition: Broken
- Location: Rt Mlg
- Part time: 4,276 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR ACTUATOR WAS FOUND TO BE SPLIT DOWN THE SIDE AND THE TOP HAD BROKEN INTO TWO PIECES.  THE PILOT REPORTED HEARING A LOUD POP DURING THE GEAR CYCLE.  THE EMERGENCY HAND PUMP WAS USELESS DUE TO THIS PROBLEM.  THE AIRCRAFT MADE A SAFE LANDING AFTER A GROUND CREW PULLED THE GEAR DOWN WHILE THE PILOT FLEW DOWN THE RUNWAY.  (K)
